# SDR AALA202411196365

- Difficulty date: November 16, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 53,643 hours, 27,151 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Binding
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: HARD TO OPEN AND CLOSE SLIDING WINDOW OF CAPTAIN ON COCKPIT. MAINTENANCE PERFORMED CHECK LOAD HANDLE SLIDING WINDOW OF CAPTAIN ON COCKPITIAW AMM 56-12-11-000-001-A AND AMM 56-12-11-400-001-A.
